MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 62 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 62 MULTI-HOLE
Model Number 01.32.162MH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2021: lot 186876: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2024-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a cup dislocation, the cup came out of bone.The cause of the cup dislocation is unknown.The surgeon revised the cup and liner with competitor hardware and revised the medacta head with a medacta head and added a sleeve almost 1 month and a half after primary.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 62 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11885937
Report Number3005180920-2021-00443
Device Sequence Number3633770
Product Code LPH
UDI-Device Identifier07630030810985
UDI-Public07630030810985
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2024
Device Model Number01.32.162MH
Device Catalogue Number01.32.162MH
Device Lot Number186876
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;